Trace class pseudodifferential calculus with operator valued symbols and unusual index formulas
Séminaire Équations aux dérivées partielles (Polytechnique) (2000-2001), Talk no. 4, 14 p.

For several classes of pseudodifferential operators with operator-valued symbol analytic index formulas are found. The common feature is that usual index formulas are not valid for these operators. Applications are given to pseudodifferential operators on singular manifolds.

@article{SEDP_2000-2001____A4_0,
     author = {Rozenblum, Grigori},
     title = {Trace class pseudodifferential calculus with operator valued symbols and unusual index formulas},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2000-2001},
     note = {talk:4},
     zbl = {1057.58011},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2000-2001____A4_0}
}
Rozenblum, Grigori. Trace class pseudodifferential calculus with operator valued symbols and unusual index formulas. Séminaire Équations aux dérivées partielles (Polytechnique) (2000-2001), Talk no. 4, 14 p. http://www.numdam.org/item/SEDP_2000-2001____A4_0/

[1] B. Blackadar, K-theory for Operator Algebras, Springer-Verlag, NY,1986. | MR 859867 | Zbl 0597.46072

[2] A. Connes, Noncommutative Geometry, Academic Press, NY, 1994. | MR 1303779 | Zbl 0818.46076

[3] C.Dorschfeldt, B.-W. Schulze, Pseudo-differential operators with operator-valued symbols in the Mellin-edge-approach Ann. Global Anal. Geom., 12 (1994), 135–171. | MR 1277665 | Zbl 0827.35144

[4] B. Fedosov, Analytic formulas for the index of elliptic operators, Trans. Moscow Math. Soc., 30 (1974), 159–240. | MR 420731 | Zbl 0349.58006

[5] B. Fedosov, Analytic formulas for the index of an elliptic boundary value problem, Math. USSR Sbornik, 22 (1974), 61-90; 24 (1974), 511-535; 30 (1976), 341-359. | MR 341537 | Zbl 0323.58016

[6] B. Fedosov, B.-W. Schulze, On the index of elliptic operators on a cone, Schrödinger operators, Markov semigroups, wavelet analysis, operator algebras, 348–372, Akademie Verlag, Berlin, 1996. | MR 1409837 | Zbl 0865.35152

[7] B.Fedosov, B.-W. Schulze, N. Tarkhanov, On the index of elliptic operators on a wedge, J. Funct. Anal., 157 (1998), 164–209. | MR 1637925 | Zbl 0961.58010

[8] R. Melrose, P. Piazza, Analytic K-theory for manifolds with corners, Advances Math., 92 (1992), 1–27. | MR 1153932 | Zbl 0761.55002

[9] B. Plamenevsky, Algebras of pseudodifferential operators, Mathematics and its Applications (Soviet Series), 43, Kluwer Academic Publishers Group, Dordrecht, 1989. | MR 1026642 | Zbl 0679.47027

[10] B. Plamenevsky, G. Rozenblum, On the index of pseudodifferential operators with isolated singularities in the symbols. (Russian) Algebra i Analiz, 2 (1990), 5, 165–188. Translation in: Leningrad Math. J., 2, (1991), 1085–1110. | MR 1086450 | Zbl 0746.35061

[11] B. Plamenevsky, G. Rozenblum, Pseudodifferential operators with discontinuous symbols: K-theory and index formulas. (Russian), Funktsional. Anal. i Prilozhen., 26, (1992), 4, 45–56. Translation in: Functional Anal. Appl., 26 (1993), 266–275. | MR 1209943 | Zbl 0879.58073

[12] G. Rozenblum, Index formulae for pseudodifferential operators with discontinuous symbols, Ann. Global Anal. Geom., 15, (1997), 71–100. | MR 1443273 | Zbl 0894.58071

[13] E. Schrohe, J. Seiler, An analytic index formula for pseudodifferential operators on wedges, Preprint, Max-Planck-Institut für Mathematik, 96/172, 1996.

[14] B.-W. Schulze, Pseudodifferential operators on manifolds with singularities, 1991, North Holland, Amsterdam. | Zbl 0747.58003

[15] B.-W. Schulze, Pseudo-differential Boundary Value Problems, Conical Singularities, and Asymptotics, 1994, Academie-Verlag, Berlin. | MR 1282496 | Zbl 0810.35175

[16] B.-W. Schulze, Operator algebras with symbol hierarchies on manifolds with singularities, Preprint 99/30, Universitet Potsdam, 1999. | MR 1827174

[17] B.-W. Schulze, B. Sternin, V. Shatalov, Differential Equations on Singular Manifolds: Semiclassical Theory and Operator Algebra, 1999, Wiley, Weinheim. | MR 1673461 | Zbl 0946.58021

[18] B.-W. Schulze, B. Sternin, V. Shatalov,On the index of differential operators on manifolds with conical singularities, Ann. Global Anal. Geom., 16 (1998), 141–172. | MR 1622293 | Zbl 0914.58030

[19] V. Senichkin, Pseudodifferential operators on manifolds with edges, J. Math. Sci., 73 (1995), 711–747. | MR 1331194 | Zbl 0844.58074